On stable oscillations of high frequency.

Aurel Wintner

Bollettino dell'Unione Matematica Italiana (1957)

  • Volume: 12, Issue: 1, page 9-11
  • ISSN: 0392-4041

How to cite

top

Wintner, Aurel. "On stable oscillations of high frequency.." Bollettino dell'Unione Matematica Italiana 12.1 (1957): 9-11. <http://eudml.org/doc/195507>.

@article{Wintner1957,
author = {Wintner, Aurel},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {ordinary differential equations, difference equations},
language = {eng},
month = {3},
number = {1},
pages = {9-11},
publisher = {Zanichelli},
title = {On stable oscillations of high frequency.},
url = {http://eudml.org/doc/195507},
volume = {12},
year = {1957},
}

TY - JOUR
AU - Wintner, Aurel
TI - On stable oscillations of high frequency.
JO - Bollettino dell'Unione Matematica Italiana
DA - 1957/3//
PB - Zanichelli
VL - 12
IS - 1
SP - 9
EP - 11
LA - eng
KW - ordinary differential equations, difference equations
UR - http://eudml.org/doc/195507
ER -

References

top
  1. OSGOOD, W., On a theorem of oscillation, «Bulletin of the American Mathematical Society». vol. 25 (1919), pp. 216-221. MR1560178JFM47.0945.01
  2. SANSONNE, G., Equaziom differenziali nel campo reale, vol. 2 (2nd ed., 1949). Zbl0039.30901JFM67.0306.01
  3. WINTNER, A., Asymptotic integration constants, «American Journal of Mathematics», vol. 68 (1946), pp. 553-559. Zbl0063.08295MR18310
  4. WINTNER, A., Stabitity and high frequency, «Journal of Applied Physics», vol. 18 (1947), pp. 941-942. MR22963

NotesEmbed ?

top

You must be logged in to post comments.